Speed of spread of excitation in a reduced Hodghn-Huxley model-III. Integral differential equation

V. F. Pastushenko, Yu A. Chizmadzhev, V. S. Markin

Research output: Contribution to journalArticle

Abstract

The set of Hodgkin-Huxley equations with the slow variables neglected is reduced to an integral differential equation. The limiting cases of fast and slow relaxation are examined. In the first case the problem is reduced to a non-linear differential equation for the potential and in the second to an ordinary differential equation with the function of source, thanks to the approximation of a steady sodium variable, as a step function. The accuracy of this approximation is evaluated by constructing the first approximation for the source function.

Original languageEnglish (US)
Pages (from-to)1100-1104
Number of pages5
JournalBiophysics
Volume20
Issue number6
StatePublished - Dec 1 1975

ASJC Scopus subject areas

  • Biophysics

Fingerprint Dive into the research topics of 'Speed of spread of excitation in a reduced Hodghn-Huxley model-III. Integral differential equation'. Together they form a unique fingerprint.

  • Cite this

    Pastushenko, V. F., Chizmadzhev, Y. A., & Markin, V. S. (1975). Speed of spread of excitation in a reduced Hodghn-Huxley model-III. Integral differential equation. Biophysics, 20(6), 1100-1104.